3 doctors weighed in:
Sudden droopy eyelid of only one eye after eye drops at doctor?
3 doctors weighed in

Dr. John Hoffmann
Surgery - Plastics
1 doctor agrees
In brief: Side effect of drops
This is usually caused by the eyedrops used during you eye exam.
These can sometime cause temporary weakness of the eyelid muscles. This should resolve with time. If it persists you should return to your doctor for evaluation.

In brief: Side effect of drops
This is usually caused by the eyedrops used during you eye exam.
These can sometime cause temporary weakness of the eyelid muscles. This should resolve with time. If it persists you should return to your doctor for evaluation.
Dr. John Hoffmann
Dr. John Hoffmann
Thank
Dr. John Gillespie
Ophthalmology
In brief: Ptosis, eyedrops
Most common eye drops instilled are pupil dilates and can elevate a mildly drooping eye so if not in both the other eye might look more drooped.
Conversely, steroids topical in the eye used for several weeks or more can cause lid drooping in the treated eye. Most all of these get better with stoping the drop(s) . Consult your eye specialist if it does not or if vision is getting blurred also.

In brief: Ptosis, eyedrops
Most common eye drops instilled are pupil dilates and can elevate a mildly drooping eye so if not in both the other eye might look more drooped.
Conversely, steroids topical in the eye used for several weeks or more can cause lid drooping in the treated eye. Most all of these get better with stoping the drop(s) . Consult your eye specialist if it does not or if vision is getting blurred also.
Dr. John Gillespie
Dr. John Gillespie
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors